Announcement

Collapse
No announcement yet.

In a mess

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bubbe1
    replied
    in a mess

    Originally posted by vanilla View Post
    Maybe valium would help.
    I hadn't thought of that. Maybe I'll give it a try.
    Thanks very much.

    Leave a comment:


  • vanilla
    replied
    Maybe valium would help.

    Leave a comment:


  • bubbe1
    replied
    in a mess

    Originally posted by ICNDonna View Post
    What you're experiencing is not unusual in IC patients. You might try applying heat to help.

    Donna
    Thanks for answering so quickly, Donna.
    I have been using heat almost non-stop, but so far it hasn't helped.
    Would you happen to know what the possible causes of the spasms are and what some other people have done for them?
    Laurie

    Leave a comment:


  • ICNDonna
    replied
    What you're experiencing is not unusual in IC patients. You might try applying heat to help.

    Donna

    Leave a comment:


  • bubbe1
    started a topic In a mess

    In a mess

    Hi,
    I hope this is not inappropriate, it's taken me days to get up the courage to ask, but here goes.
    I have developed vaginal spasms that feel like mini orgasims,(sorry). These are unbidden and just come from nowhere.
    The thing is, besides being uncomfortable, the spasms are irritating my bladder so that I am know urinating every five minutes,(before I was going about every two hours), and my pain level has flared as well,(that was doing pretty well before, just a little sore). The spasms also seem to be causing rectal spasms, so now I have pain there too. To add insult to injury, all the spasaming,(sp?), is causing my usually under control restless leg syndrome to act up, and even my Klonopin, which generally takes care of my RL, isn't helping, and for some reason, it's also causinng knee pain,I guess from irritating nerves.
    Needless to say, I am not in the best shape. I haven't gone anywhere in days, I'm exhausted from not sleeping do to going to the bathroom all night, the spams, and the restless leg problem.
    I am super sensitive to medicines, so can't take sleep aides or I am a zombie the next day. Even at a fraction of the dose, I am zonked. The same for pain meds. I can't tolerate Elavil or any meds in that class, either. I am in a mess!
    If anyone has any input at all, it would be hugely appreciated.
    I hope I haven't offended anyone.
    Thanks so much,
    Laurie
Working...
X